Antidepressants and anti-anxiety medications & heart risks

NOTE FROM Ann Blake-Tracy:

Although there have been concerns voiced and many other
studies released on this issue here is a study that was just released yesterday
morning – the morning after Britney Murphey’s sudden death.
____________________________________
Antidepressants and anti-anxiety medications may increase the
risk of heart disease, heart attacks and stroke in women, a new study
indicates.

Antidepressants up heart disease risks

[Posted: Mon 21/12/2009 by Olivia Fens]

Antidepressants and anti-anxiety medications may increase the
risk of heart disease, heart attacks and stroke in women, a new study
indicates.

According to researchers, from Uniformed Services University
in the US, women with suspected coronary artery disease (CAD) who were taking
antidepressant and anti-anxiety medications had an increased risk of
cardiovascular events, compared to women not taking these
medications.

“It needs to be considered that taking antidepressant and
anti-anxiety medications may not be beneficial, and may in fact be harmful for
some women,” the researchers said.

The authors of the study, however,
said further research was needed to examine whether factors such as underlying
depression and anxiety, and not medications per se, may be responsible for these
results.

Nevertheless, they added that the findings of the study
emphasised the importance of emotional and psychosocial factors in women with
suspected coronary artery disease.

The paper was published in the journal
Heart.

427 total views, 1 views today

Posted in Breaking News - Our Most Recent Serotonin Nightmares., Recent Cases Blog and tagged , , , , , , , , , , , , , , , , , , , , .

Ann Blake-Tracy

Ann Blake Tracy, Executive Director,
International Coalition for Drug Awareness
(DrugAwareness.Org & SSRIstories.Net)
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

She has specialized since 1990 in adverse reactions to serotonergic medications (such as Prozac, Sarafem, Zoloft, Paxil, Luvox, Celexa, Lexapro, Effexor, Serzone, Remeron, Anafranil, Fen-Phen, Redux and Meridia as well as the new atypical antipsychotics Zyprexa, Geodon, Seroquel and Abilify), as well as pain killers, and has testified before the FDA and congressional subcommittee members on antidepressants.

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: store.drugawareness.org And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan. You can even get a whole month of access to the withdrawal CD with tips on rebuilding after the meds, all six of my DVDs, hundreds of radio interviews, lectures, TV interviews I have done over the years PLUS my book on antidepressants with more information than you will find anywhere else for only $30 membership for a month (that is only $5 more than the book alone would cost) at www.drugawareness.org. (Definitely the best option to save outrageous postage charges for those out of the country!)

Leave a Reply